# SDR UPS00234458

- Difficulty date: November 15, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Failed
- Location: Horizon
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE:N/A, DURING FLIGHT F/O EADI SCREEN WENT BLANK FOR APPROX 5 SEC FOLLOWED BY LOUD POP SOUND AND SPARKS VISIBLE DROPPING BEHIND PANEL AT F/O RUDDER PEDDLES.  EADI SCREEN RETURNED TO NORMAL AND ACURID SMELL OF SMOKE IN  COCKPIT FOLLOWED.  PULLED EADI AND EHSI C/B''S ON F/O SIDE AS PRECAUTIONARY.  INSPECTED AND NO SIGNS OF BURNING, ARCHING, DAMAGE.  REMOVED AND REPLACED F/O''S EADI, EHSI AND NR 2 DPUA AS PRECAUTIONARY.
